Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 12, 2013, 2:27 PM MST for 4 counties in Wyoming. It took effect at Feb 12, 2013, 11:00 PM MST. It was in force for 19 hr. 56 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 12, 2013, 2:27 PM MST (21:27 UTC)
- In effect from
- Feb 12, 2013, 11:00 PM MST
- Expired
- Feb 13, 2013, 6:00 PM MST
- In force
- 19 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 12:01 AM MST | NON-TSTM WND GST 52 | Arlington, WY | WINDS WERE SUSTAINED AT 42 MPH. |
| Feb 13, 12:55 AM MST | NON-TSTM WND GST 57 | Arlington, WY | WINDS WERE SUSTAINED AT 42 MPH. |
| Feb 13, 1:51 AM MST | NON-TSTM WND GST 52 | 3 Nw I-80 Exit 255, WY | WINDS WERE SUSTAINED AT 45 MPH. |
| Feb 13, 1:51 AM MST | NON-TSTM WND GST 54 | 3 Nw Arlington, WY | WINDS WERE SUSTAINED AT 45 MPH. |
| Feb 13, 1:51 AM MST | NON-TSTM WND GST 58 | Arlington, WY | WINDS WERE SUSTAINED AT 48 MPH. |
| Feb 13, 2:16 AM MST | NON-TSTM WND GST 62 | Arlington, WY | WINDS WERE SUSTAINED AT 45 MPH. |
| Feb 13, 2:21 AM MST | NON-TSTM WND GST 57 | 2 E Arlington, WY | WINDS WERE SUSTAINED AT 43 MPH. |
| Feb 13, 2:36 AM MST | NON-TSTM WND GST 61 | 3 Nw Arlington, WY | WINDS WERE SUSTAINED AT 46 MPH. |
| Feb 13, 2:41 AM MST | NON-TSTM WND GST 55 | 3 Nw I-80 Exit 255, WY | WINDS WERE SUSTAIJED AT 46 MPH. |
| Feb 13, 3:45 AM MST | NON-TSTM WND GST 57 | 3 Nw Arlington, WY | WINDS WERE SUSTAINED AT 46 MPH. |
| Feb 13, 3:45 AM MST | NON-TSTM WND GST 58 | 3 Nw I-80 Exit 255, WY | WINDS WERE SUSTAINED AT 49 MPH. |
| Feb 13, 3:45 AM MST | NON-TSTM WND GST 61 | Arlington, WY | WINDS WERE SUSTAINED AT 46 MPH. |
| Feb 13, 4:40 AM MST | NON-TSTM WND GST 50 | 3 Nw I-80 Exit 255, WY | WINDS WERE SUSTAINED AT 44 MPH. |
| Feb 13, 4:40 AM MST | NON-TSTM WND GST 51 | 3 Nw Arlington, WY | WINDS WERE SUSTAINED AT 43 MPH. |
| Feb 13, 4:40 AM MST | NON-TSTM WND GST 57 | Bordeaux, WY | WINDS WERE SUSTAINED AT 42 MPH. |
| Feb 13, 4:41 AM MST | NON-TSTM WND GST 61 | Arlington, WY | WINDS WERE SUSTAINED AT 50 MPH. |
| Feb 13, 4:51 AM MST | NON-TSTM WND GST 63 | 2 Ese Arlington, WY | ARLINGTON EAST WYDOT SITE. SUSTAINED AT 38 MPH. |
| Feb 13, 4:56 AM MST | NON-TSTM WND GST 65 | Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED AT 51 MPH. |
| Feb 13, 5:01 AM MST | NON-TSTM WND GST 61 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED AT 51 MPH. |
| Feb 13, 5:20 AM MST | NON-TSTM WND GST 58 | Bordeaux, WY | 46 MPH SUSTAINED. GUSTS TO 61 MPH AT 0515L AND 0510L. |
| Feb 13, 5:26 AM MST | NON-TSTM WND GST 53 | 3 Nw Arlington, WY | 45 MPH SUSTAINED. |
| Feb 13, 5:26 AM MST | NON-TSTM WND GST 56 | 3 Ese Elk Mountain, WY | SUSTAINED WINDS HAVE BEEN IN THE MID 30 MPH RANGE OVER THE LAST HOUR. |
| Feb 13, 5:30 AM MST | NON-TSTM WND GST 64 | 14 Wsw Cheyenne, WY | SUSTAINED WINDS HAVE RANGED FROM 36 MPH TO 51 MPH OVER THE LAST HOUR. |
| Feb 13, 5:31 AM MST | NON-TSTM WND GST 58 | 7 Nw Elk Mountain, WY | 48 MPH SUSTAINED. GUSTS TO 61 MPH AT 0456L AND 0501L. |
| Feb 13, 5:35 AM MST | NON-TSTM WND GST 56 | 5 Nw Arlington, WY | 45 MPH SUSTAINED. GUSTS TO 60 MPH AT 0510L AND 0505L. |
| Feb 13, 5:51 AM MST | NON-TSTM WND GST 71 | 3 Ese Elk Mountain, WY | COUNTY RD 402 WYDOT SITE. SUSTAINED AT 43 MPH. |
| Feb 13, 6:30 AM MST | NON-TSTM WND GST 53 | 7 Nw Elk Mountain, WY | 45 MPH SUSTAINED. |
| Feb 13, 6:40 AM MST | NON-TSTM WND GST 51 | 3 Nw Arlington, WY | 42 MPH SUSTAINED. |
| Feb 13, 6:40 AM MST | NON-TSTM WND GST 58 | 2 Ese Arlington, WY | 43 MPH SUSTINED |
| Feb 13, 6:41 AM MST | NON-TSTM WND GST 53 | Arlington, WY | 44 MPH SUSTAINED. |
| Feb 13, 6:55 AM MST | NON-TSTM WND GST 53 | 7 Nw Elk Mountain, WY | 45 MPH SUSTAINED |
| Feb 13, 6:55 AM MST | NON-TSTM WND GST 66 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED AT 48 MPH. |
| Feb 13, 7:16 AM MST | NON-TSTM WND GST 62 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. SUSTAINED AT 40 MPH. |
| Feb 13, 7:20 AM MST | NON-TSTM WND GST 58 | 18 Wnw Cheyenne, WY | |
| Feb 13, 7:25 AM MST | NON-TSTM WND GST 60 | Bordeaux, WY | 51 MPH SUSTAINED. |
| Feb 13, 7:50 AM MST | NON-TSTM WND GST 61 | 5 Nw Arlington, WY | 46 MPH SUSTAINED. |
| Feb 13, 7:55 AM MST | NON-TSTM WND GST 61 | 5 Nw Arlington, WY | WAGONHOUND WYDOT SITE. SUSTAINED AT 48 MPH. |
| Feb 13, 7:59 AM MST | NON-TSTM WND GST 73 | 18 Wnw Cheyenne, WY | |
| Feb 13, 8:00 AM MST | NON-TSTM WND GST 65 | 9 S Wheatland, WY | BORDEAUX WYDOT SITE. SUSTAINED AT 46 MPH. |
| Feb 13, 8:10 AM MST | NON-TSTM WND GST 54 | 7 Nw Elk Mountain, WY | 45 MPH SUSTAINED |
| Feb 13, 8:10 AM MST | NON-TSTM WND GST 59 | Bordeaux, WY | MANY GUSTS RANGING FROM 60 MPH TO 65 MPH FROM 0705 TO 0810L |
| Feb 13, 8:11 AM MST | NON-TSTM WND GST 57 | 15 Nne Centennial, WY | 41 MPH SUSTAINED. |
| Feb 13, 8:15 AM MST | NON-TSTM WND GST 53 | 5 Nw Arlington, WY | 43 MPH SUSTAINED |
| Feb 13, 8:40 AM MST | NON-TSTM WND GST 54 | 10 Sw Cheyenne, WY | 48 MPH SUSTAINED. |
| Feb 13, 8:45 AM MST | NON-TSTM WND GST 80 | 14 Wsw Cheyenne, WY | EMKAY UPR SITE. OBSERVATION MAY BE INFLUENCED BY LOCAL TERRAIN AND NOT REPRESENTATIVE OF SURROUNDING AREAS. |
| Feb 13, 8:55 AM MST | NON-TSTM WND GST 59 | Bordeaux, WY | 44 MPH SUSTAINED. |
| Feb 13, 8:57 AM MST | NON-TSTM WND GST 57 | Vedauwoo, WY | 43 MPH SUSTAINED. |
| Feb 13, 9:00 AM MST | NON-TSTM WND GST 60 | Cheyenne, WY | SUSTAINED AT 52 MPH. THIS WAS RECORDED AT F.E. WARREN AFB ON THE WEST SIDE OF TOWN |
| Feb 13, 9:00 AM MST | NON-TSTM WND GST 63 | 9 Sw Cheyenne, WY | SUSTAINED AT 38 MPH. |
| Feb 13, 9:06 AM MST | NON-TSTM WND GST 66 | 10 Sw Cheyenne, WY | WYO HILL WYDOT SITE. SUSTAINED AT 48 MPH. |
| Feb 13, 9:25 AM MST | NON-TSTM WND GST 61 | 10 Sw Cheyenne, WY | 46 MPH SUSTAINED. |
| Feb 13, 10:15 AM MST | NON-TSTM WND GST 52 | 5 Nw Arlington, WY | 41 MPH SUSTAINED |
| Feb 13, 10:15 AM MST | NON-TSTM WND GST 61 | 10 Sw Cheyenne, WY | 44 MPH SUSTAINED |
| Feb 13, 10:15 AM MST | NON-TSTM WND GST 63 | 21 Wsw Cheyenne, WY | LYNCH UPR SITE. SUSTAINED AT 40 MPH. |
| Feb 13, 10:45 AM MST | NON-TSTM WND GST 61 | 3 Ne Pumpkin Vine, WY | SUSTAINED AT 49 MPH. |
| Feb 13, 11:40 AM MST | NON-TSTM WND GST 51 | 10 Sw Cheyenne, WY | 41 MPH SUSTAINED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
539 WWUS75 KCYS 122127 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 227 PM MST TUE FEB 12 2013 ...STRONG WINDS WILL BE POSSIBLE LATE TONIGHT THROUGH WEDNESDAY IN SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE... .WINDS WILL INCREASE BY MIDNIGHT IN AREAS ALONG AND WEST OF THE LARAMIE RANGE AND WILL BE STRONG THROUGH WEDNESDAY. THE STRONG WINDS WILL RESULT FROM AN INCREASING PRESSURE AT THE SURFACE ACROSS SOUTHEAST WYOMING. IN ADDITION...WINDS WILL ALSO INCREASE IN THE UPPER LEVELS OF THE ATMOSPHERE OVER THE AREA. THE COMBINATION MAY PRODUCE WIND GUSTS AS HIGH AS 60 MPH LATE TONIGHT AND WEDNESDAY. THE WINDS ARE EXPECTED TO DIMINISH SOME WEDNESDAY EVENING. WYZ116-117-122230- /O.CAN.KCYS.HW.A.0007.130213T0600Z-130214T0100Z/ SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 227 PM MST TUE FEB 12 2013 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH FOR THE SOUTHERN LARAMIE RANGE AND ADJACENT FOOTHILLS. HOWEVER...SUSTAINED WESTERLY WINDS BETWEEN 25 TO 35 MPH ARE EXPECTED LATE TONIGHT WITH GUSTS UP TO 50 MPH. $$ WYZ106-110-131245- /O.UPG.KCYS.HW.A.0007.130213T0600Z-130214T0100Z/ /O.NEW.KCYS.HW.W.0011.130213T0600Z-130214T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 227 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...11 PM TONIGHT TO 6 PM WEDNESDAY. * WINDS...WESTERLY SUSTAINED AT 30 TO 45 MPH WITH PERIODS OF GUSTS AROUND 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ALONG PORTIONS OF INTERSTATES 25 AND 80 IN SOUTHEAST WYOMING. THIS INCLUDES THE AREA BETWEEN CHUGWATER AND WHEATLAND ON INTERSTATE 25 AS WELL AS BETWEEN LARAMIE AND RAWLINS ON INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ TT
5 follow-up statements
833 WWUS75 KCYS 130421 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 921 PM MST TUE FEB 12 2013 ...STRONG WINDS LATE TONIGHT THROUGH WEDNESDAY FOR SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE... .WINDS WILL BECOME STRONG AND GUSTY TONIGHT IN WIND PRONE AREAS OF SOUTHEAST WYOMING. WINDS WILL REMAIN STRONG THROUGH WEDNESDAY AFTERNOON. WIND GUSTS AS HIGH AS 60 MPH ARE EXPECTED LATE TONIGHT THROUGH WEDNESDAY. THE WINDS SHOULD SLOWLY DIMINISH WEDNESDAY EVENING. WYZ106-110-131800- /O.CON.KCYS.HW.W.0011.130213T0600Z-130214T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 921 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY. * TIMING...11 PM MST TONIGHT TO 6 PM MST WEDNESDAY. * WINDS...WESTERLY SUSTAINED AT 30 TO 45 MPH WITH PERIODS OF GUSTS AROUND 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ALONG PORTIONS OF INTERSTATES 25 AND 80 IN SOUTHEAST WYOMING. THIS INCLUDES THE AREA BETWEEN CHUGWATER AND WHEATLAND ON INTERSTATE 25 AS WELL AS BETWEEN LARAMIE AND RAWLINS ON INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ LIEBL
870 WWUS75 KCYS 131140 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 440 AM MST WED FEB 13 2013 ...STRONG WINDS WILL CONTINUE TODAY FOR SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE... .WINDS WILL REMAIN STRONG AND THROUGH TODAY OVER THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. WIND GUSTS AS HIGH AS 60 MPH ARE EXPECTED DURING THAT TIME. THE WINDS SHOULD SLOWLY DIMINISH THIS EVENING. WYZ106-110-132300- /O.CON.KCYS.HW.W.0011.000000T0000Z-130214T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 440 AM MST WED FEB 13 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...THROUGH 6 PM THIS EVENING. * WINDS...WESTERLY SUSTAINED AT 30 TO 45 MPH WITH PERIODS OF GUSTS TO 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ALONG PORTIONS OF INTERSTATES 25 AND 80 IN SOUTHEAST WYOMING. THIS INCLUDES THE AREA BETWEEN CHUGWATER AND WHEATLAND ON INTERSTATE 25 AS WELL AS BETWEEN LARAMIE AND RAWLINS ON INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WEILAND
131 WWUS75 KCYS 131638 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 938 AM MST WED FEB 13 2013 ...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING... .WINDS WILL REMAIN STRONG AND THROUGH TODAY OVER THE WIND PRONE AREAS OF SOUTHEAST WYOMING. WIND GUSTS AS HIGH AS 65 MPH ARE EXPECTED DURING THAT TIME. THE WINDS SHOULD SLOWLY DIMINISH THIS EVENING. WYZ116-117-140100- /O.EXA.KCYS.HW.W.0011.000000T0000Z-130214T0100Z/ SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 938 AM MST WED FEB 13 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...THROUGH 6 PM THIS EVENING. * WINDS...WESTERLY SUSTAINED AT 35 TO 45 MPH WITH PERIODS OF GUSTS TO 65 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ALONG PORTIONS OF INTERSTATES 25 AND 80 IN SOUTHEAST WYOMING. THIS INCLUDES THE AREA ALONG INTERSTATE 25 BETWEEN MILEPOSTS 2 AND 9 AND THE INTERSTATE 80 SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ106-110-140100- /O.CON.KCYS.HW.W.0011.000000T0000Z-130214T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 938 AM MST WED FEB 13 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...THROUGH 6 PM THIS EVENING. * WINDS...WESTERLY SUSTAINED AT 35 TO 45 MPH WITH PERIODS OF GUSTS TO 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ALONG PORTIONS OF INTERSTATES 25 AND 80 IN SOUTHEAST WYOMING. THIS INCLUDES THE AREA BETWEEN CHUGWATER AND WHEATLAND ON INTERSTATE 25 AS WELL AS BETWEEN LARAMIE AND RAWLINS ON INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ FINCH
317 WWUS75 KCYS 132115 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MST WED FEB 13 2013 ...STRONG WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING... ...WINDY ACROSS THE WESTERN NEBRASKA PANHANDLE THURSDAY MORNING THROUGH THE AFTERNOON... .STRONG WINDS WITH GUSTS TO 60 MPH WILL CONTINUE IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING THROUGH THE LATE AFTERNOON. WINDS WILL BEGIN TO DIMINISH DURING THE EVENING AS THE SURFACE PRESSURE GRADIENT WEAKENS OVER SOUTHEAST WYOMING. WINDY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN NEBRASKA PANHANDLE THURSDAY MORNING BEHIND A COLD FRONT. GUSTS TO 45-50 MPH WILL BE POSSIBLE BEFORE WINDS WEAKEN BY LATE THURSDAY AFTERNOON. WYZ106-110-116-117-140100- /O.CON.KCYS.HW.W.0011.000000T0000Z-130214T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 215 PM MST WED FEB 13 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...THROUGH 6 PM THIS EVENING. * WINDS...WEST SUSTAINED AT 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ALONG PORTIONS OF INTERSTATES 25 AND 80 IN SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ002-003-019>021-054-055-095-096-140915- /O.NEW.KCYS.WI.Y.0001.130214T1500Z-130214T2300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 215 PM MST WED FEB 13 2013 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM MST THURSDAY. * TIMING...8 AM THURSDAY THROUGH 4 PM THURSDAY. * WINDS...NORTHWEST SUSTAINED AT 30 TO 35 WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ESPECIALLY ALONG INTERSTATE 80 BETWEEN KIMBALL AND SIDNEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FINCH
648 WWUS75 KCYS 140048 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 548 PM MST WED FEB 13 2013 ...HIGH WIND WARNING TO EXPIRE AT 6 PM THIS EVENING... ...WINDY ACROSS THE WESTERN NEBRASKA PANHANDLE THURSDAY MORNING THROUGH THE AFTERNOON... .ACROSS SOUTHEAST WYOMING...WINDS HAVE SHOWN SIGNS OF DECREASING LATE THIS AFTERNOON. LATEST GUIDANCE SHOWING THESE WINDS WILL REMAIN BELOW CRITICAL LEVELS. THEREFORE...WILL ALLOW THE HIGH WIND WARNING TO EXPIRE ON TIME AT 6 PM FOR OUR WIND PRONE AREAS. WINDY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN NEBRASKA PANHANDLE THURSDAY MORNING BEHIND A COLD FRONT. GUSTS TO 45-50 MPH WILL BE POSSIBLE BEFORE WINDS WEAKEN BY LATE THURSDAY AFTERNOON. WYZ106-110-116-117-140200- /O.EXP.KCYS.HW.W.0011.000000T0000Z-130214T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 548 PM MST WED FEB 13 2013 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING. WINDS IN OUR WIND PRONE AREAS ARE CONTINUING TO SHOW A DECREASE IN STRENGTH AND LATEST GUIDANCE CONTINUES TO SHOW WINDS DECREASING THIS EVENING. THEREFORE...THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE ON TIME FOR THE BORDEAUX...ARLINGTON AND SOUTHERN LARAMIE RANGE AREAS. EXPECT WINDS TO STILL GUST TO 50 MPH IN THESE AREAS...BUT WARNING LEVEL WINDS ARE NO LONGER EXPECTED. $$ NEZ002-003-019>021-054-055-095-096-141200- /O.CON.KCYS.WI.Y.0001.130214T1500Z-130214T2300Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 548 PM MST WED FEB 13 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM MST THURSDAY. * TIMING...8 AM THURSDAY THROUGH 4 PM THURSDAY. * WINDS...NORTHWEST SUSTAINED AT 30 TO 35 WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE HAZARDOUS FOR LIGHT OR HIGH PROFILE VEHICLES ESPECIALLY ALONG INTERSTATE 80 BETWEEN KIMBALL AND SIDNEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 12, 10:49 AM MST, 3 hours 38 minutes earlier.
Area forecast discussion, Feb 12, 10:49 AM MST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1049 AM MST TUE FEB 12 2013
.AVIATION...18Z TAF ISSUANCE...
VFR CONDITIONS THROUGH THE TAF PERIOD. A LAYER OF MIDLEVEL CLOUDS
WITH BASES AROUND 10KFT AGL WILL MOVE OVER THE REGION FROM 00-12Z
WED. WEST WINDS WILL BECOME BREEZY BY LATE MORNING
WED...ESPECIALLY ACROSS SOUTHEAST WY.
&&
.PREV DISCUSSION... /ISSUED 410 AM MST TUE FEB 12 2013/
SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...THE SHORTWAVE
TROUGH AXIS WAS JUST ABOUT THROUGH THE ENTIRE CWA AS OF 0930Z. THE
FEATURE WILL CONTINUE TO MOVE SOUTHEAST AND EXIT THE CWA BY 12Z.
A BAND OF MID LEVEL CLOUDS HAS BEEN MOVING OVER THE CWA BEHIND THE
FEATURE...BUT HAS BEEN THINNING SINCE 06Z. THE MORE SIGNIFICANT
AFFECT OF THE SHORTWAVE TROUGH PASSAGE WAS TO PROVIDE ENOUGH
SUBSIDENCE AND MIXING TO INCREASE WINDS IN MOST LOCATIONS. WIND
GUSTS SINCE THE LATE EVENING HAVE BEEN AS HIGH AS 45 MPH MAINLY
OVER THE SOUTHERN LARAMIE RANGE AS WELL AS BETWEEN KLAR AND KRWL.
THERE WILL BE A BRIEF BREAK IN BOTH THE CLOUDS AND STRONGER WIND
GUSTS INTO THE LATE MORNING. THE WINDS OVER MUCH OF THE CWA HAVE
INCREASED TEMPERATURES SINCE THE LATE EVENING. THE EXCEPTIONS ARE
IN THE SMALLER VALLEYS AFFECTING KSAA AND KDWX WHERE READINGS HAVE
REMAINED COLD.
FAST NORTHWEST WIND FLOW ALOFT WILL BE OVER THE CWA THROUGH 12Z
THURSDAY. HEIGHTS ALOFT RISE TODAY AND INTO TONIGHT. THEN WITH THE
PASSAGE OF A SHORTWAVE TROUGH TO OUR NORTH AND EAST THE HEIGHTS
ALOFT LOWER OVER THE REGION. SURFACE HIGH PRESSURE WILL REMAIN OVER
UTAH AND POINTS WEST...WITH SURFACE LOW PRESSURE MOVING ACROSS
WESTERN CANADA AND INTO THE NORTHERN PLAINS TONIGHT THROUGH 12Z
THURSDAY. TEMPERATURES WILL BE WARMER TODAY...ESPECIALLY EAST OF THE
LARAMIE RANGE...AND THEN SLIGHTLY WARMER FOR WEDNESDAY.
CONSIDERABLE MID AND HIGH LEVEL CLOUDS WILL SPREAD OVER THE CWA AS
EARLY AS THIS AFTERNOON AND PERSIST THROUGH WEDNESDAY NIGHT. THOSE
CLOUDS WILL LIKELY MODERATE THE DAYTIME TEMPERATURES SOME.
THE MAIN CONCERN WILL BE THE POSSIBILITY OF STRONG WINDS OVER THE
CWA LATER TONIGHT THROUGH WEDNESDAY. THE STRONGEST WINDS WILL BE IN
AREAS ALONG AND WEST OF THE LARAMIE RANGE DURING THAT TIME. THE
LOW LEVEL HEIGHT DIFFERENCES ACROSS THE REGION INCREASE BY 06Z AND
CONTINUE THROUGH 00Z THURSDAY. IN ADDITION...THE 300 MB JET WILL
MOVE EAST AND BE JUST NORTH OF THE CWA. THE 700 MB WINDS FROM THE
MODELS DO NOT GET OVER 40 KNOTS...BUT BASED ON CURRENT WINDS...SOME
PLACES IN THE WIND FAVORED AREAS MAY REACH HIGH WIND CRITERIA. HAVE
WENT AHEAD AND ISSUED A HIGH WIND WATCH FOR THE KARL AND KBRX AREAS
AS WELL AS THE SOUTHERN LARAMIE RANGE FROM 06Z TONIGHT TO 01Z
THURSDAY.
DEPTH OF THE MOISTURE INCREASES WEDNESDAY AND WEDNESDAY NIGHT OVER
THE CWA. INITIALLY...SNOW SHOWERS WILL BE OVER THE SNOWY AND SIERRA
MADRE RANGES. THEN WEDNESDAY NIGHT...SOME SNOW SHOWERS WILL ALSO
BE POSSIBLE OVER THE REST OF THE WEST AND NORTH PARTS OF THE CWA.
ONLY SMALL ACCUMULATIONS OF SNOW ARE EXPECTED OVER THE SNOWY AND
SIERRA MADRE RANGES WEDNESDAY AND WEDNESDAY NIGHT.
LONG TERM...THURSDAY THROUGH TUESDAY...MODELS CONTINUE TO BE IN
AGREEMENT THROUGH THE LONG TERM PERIOD SHOWING A PROGRESSIVE
NORTHWEST FLOW PATTERN WITH A NUMBER OF CLIPPER SYSTEMS MOVING
ACROSS THE CWA. THURSDAY WILL SEE THE FIRST SHORTWAVE MOVE SOUTHEAST
ACROSS THE ROCKIES WITH A SECOND WAVE CLOSE ON ITS HEELS FOR FRIDAY.
A COLD FRONT WILL MOVE THROUGH THE CWA EARLY THURSDAY MORNING WITH
WINDS SHIFTING TO THE NORTH-NORTHWEST BEHIND THE FRONT. THE FRONT
WILL STALL ALONG THE ROCKIES...WITH WINDS JUST TO THE LEE OF THE
MOUNTAINS BECOMING MORE OF A NORTHEAST UPSLOPE COMPONENT. 700-500MB
MOISTURE LOOKS SUFFICIENT TO SUPPORT A CHANCE FOR SNOW SHOWERS IN
THIS UPSLOPE REGIME ALONG THE FRONT RANGE...WITH A BETTER
POTENTIAL IN THE HIGHER PEAKS AS THE UPPER WAVE MOVES ACROSS THE
AREA ON THURSDAY. ACCUMULATIONS OF 3 TO 6 INCHES LOOK POSSIBLE IN
THE HIGH PEAKS...WITH AN INCH OR TWO IN THE LOWER ELEVATIONS OF
SOUTHEAST WYOMING...AND A DUSTING IN THE WESTERN NEBRASKA PANHANDLE.
LIGHT SNOW SHOWERS WILL PERSIST ON FRIDAY MAINLY ACROSS SOUTHEAST
WYOMING AS THE SECOND WAVE MOVES THROUGH. TEMPERATURES WILL REMAIN
COOL BEHIND THE FRONT FOR THURSDAY AND FRIDAY...BUT WILL WARM ON
SATURDAY AS A UPPER RIDGE BUILDS BACK OVERHEAD AND THE LEESIDE
SFC PRESSURE TROUGH DEVELOPS FRIDAY NIGHT INTO SATURDAY. WEST TO
SOUTHWEST SFC WINDS WILL BE ON THE INCREASE AS THE TROUGH DEEPENS
THROUGH SATURDAY...WITH THE WIND PRONE AREAS APPROACHING HIGH WIND
CRITERIA IN LATE MORNING.
THE NEXT UPPER TROUGH WILL DIG INTO THE PACIFIC NORTHWEST SATURDAY
NIGHT...AND MODELS SHOW IT SPLITTING INTO TWO PIECES. THE STRONGER
PIECE OF ENERGY WILL MOVE ACROSS THE GREAT BASIN AND INTO THE
SOUTHERN PLAINS BY MONDAY WITH YET ANOTHER CHANCE FOR SNOW IN THE
MOUNTAINS OF SOUTHEAST WYOMING AND NEARBY PLAINS THROUGH THIS
TIMEFRAME. THE ASSOCIATED COLD FRONT WILL DROP SOUTH ACROSS THE
AREA ON SUNDAY AFTERNOON...SO THE DAY WILL START WARM IN THE UPPER
30S TO LOW 50S FROM WEST TO EAST ACROSS THE CWA...WITH FALLING
TEMPS THROUGH THE AFTERNOON. AFTER A CHILLY AND SNOWY
MONDAY...TUESDAY WILL BE DRY WITH SLIGHTLY WARMER TEMPS AS THE
SHORTWAVE MOVES OUT OF THE AREA AND WEAK RIDGING REBUILDS
OVERHEAD.
WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS IN AREAS ALONG
AND WEST OF THE LARAMIE RANGE TODAY AND THIS EVENING. WINDS WILL
THEN INCREASE OVER THE CWA...ESPECIALLY IN THAT SAME AREA...FOR
LATE TONIGHT AND WEDNESDAY. WIND GUSTS WILL BE AS HIGH AS 50 KNOTS
ALONG AND WEST OF THE LARAMIE RANGE. A MODERATE MOUNTAIN WAVE CAN
BE EXPECTED TO THE LEE OF THE SNOWY RANGE AND LARAMIE PEAK.
FIRE WEATHER...TEMPERATURES WILL BE WARMER TODAY AND THEN AGAIN
SLIGHTLY WARMER FOR WEDNESDAY. OUTSIDE OF THE MOUNTAINS...LITTLE
OR NO PRECIPITATION IS EXPECTED THROUGH EARLY WEDNESDAY NIGHT.
MINIMUM RELATIVE HUMIDITY VALUES TODAY AND WEDNESDAY WILL BE
BETWEEN 20 AND 30 PERCENT OVER THE LOWER ELEVATIONS. WESTERLY
WINDS WILL GUST AS HIGH AS 45 MPH THROUGH EARLY TONIGHT IN AREAS
ALONG AND WEST OF THE LARAMIE RANGE. THEN LATER TONIGHT AND
WEDNESDAY...WINDS IN THAT AREA WILL GUST AS HIGH AS 60 MPH. STILL
SOME SNOW COVER ON THE GROUND...SO FIRE WEATHER CONCERNS WILL BE
MINIMAL. ANOTHER STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A
GOOD CHANCE OF SNOW OVER THE REGION BY THURSDAY. WARMER AND DRIER
WEATHER WILL RETURN THIS WEEKEND AND EARLY NEXT WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 11 PM TUESDAY TO 6 PM WEDNESDAY FOR WYZ106-
WYZ110-WYZ116-WYZ117.
NE...NONE.
&&
AVIATION...FINCHHazardous weather outlook, Feb 12, 5:17 AM MST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 517 AM MST TUE FEB 12 2013 WYZ101>119-131230- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 517 AM MST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WESTERLY WINDS WILL INCREASE THIS EVENING IN THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. THESE AREAS INCLUDE INTERSTATE 80 BETWEEN VEDAUWOO AND CHEYENNE AND ALSO NEAR ARLINGTON...IN ADDITION TO INTERSTATE 25 FROM WHITAKER TO BORDEAUX. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE IN THIS AREA...AND A HIGH WIND WATCH IS IN EFFECT FOR LATE THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WESTERLY WINDS GUSTING AS HIGH AS 60 MPH ARE EXPECTED TO CONTINUE THROUGH LATE WEDNESDAY AFTERNOON IN THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. THE HIGH WIND WATCH FOR THIS AREA IS IN EFFECT THROUGH 6 PM MST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-131230- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 517 AM MST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:08 AM MST | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 10 hr |
Nearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.